Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Red rash on lower right eyelid, does not subside, dry sensation in eyes. Tried hydrocortizone, neosporin. Treatment?

Hi there, I just have a quick question. I ve been having a reoccuring tiny red rash on my lower right eyelid . towards where tears come from. I got it over a month ago the day visiting my grandfather at the hospital so I thought it was from crying and such. But then it wouldn t go away. I ve tried hydrocortizone, neosporin , etc. It just keeps coming back. It s red and burns pretty bad, kinda makes it feel like my eye is dry but it s not. Thank you.
Asked On : Tue, 19 Mar 2013
Answers:  1 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Ophthalmologist 's  Response
hi There could be 2-3 possibilities,like allergic rashes,Meibomitis or blephritis.Firstly you treat dandruff if lid massage,Use hydrocotisone eye ointment on lid margins(rub it vigrously),Take Allegra tab once daily at bed time.put Refresh tears eye drops 4-5 times a day.Continue this atleast for 15 days,then discuss again if required.
Answered: Wed, 10 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor